# SDR ABXA2024116215

- Difficulty date: November 6, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 93,923 hours, 27,880 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT TAMPA MTX FOUND CORROSION COMMON TO STRINGER 33L AT STA.1576 ON BULK CARGO, COMPARTMENT INTERNAL SURFACE. THE STRINGER (P/N 146T3002-47) IS MADE FROM THE -267 WHICH IS M/F 0.140" THK 7075-0 BARE SHEET PER QQ-A-250/12, HT TO -T6. THE STRINGER THICKNESS AT THE DAMAGEL OCATION IS 0.100” PER BAC DWG 146T3002 SHT 3. THE DAMAGE IS REPAIRABLE PER B767-200 SRM 53-00-03,REPAIRED IAW SRM 53-00-03 REPAIR 2 DETAIL IV ., ABX REA-5300-65575-00.AND  ABX-REA-5300-65575-01
